# SDR IPXA2021012564846

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,025 hours, 14,709 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A DEFLECTION AND CRACK ON THE LOWER EDGE OF THE BULK CARGO DOOR DOUBLER REPAIR, IAW EO MD11-5230-78942-B.
